# SDR ASAA2022011037110

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,255 hours, 14,639 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7980
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 60,683 hours, 18,067 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START WE ESTABLISHED OUR BLEED CONFIGURATION AND WE HAD A PACK LIGHT ILLUMINATED. INITIALLY THE PACK LIGHT EXTINGUISHED WITH THE MASTER CAUTION PUSHED BUT SEVERAL SECONDS LATER THE PACK LIGHT RETURNED ON. GROUNDED - YES. REMOVED AND REPLACED PACK/ZONE TEMP CONTROL VALVE LH OPS CHECK GOOD REF B737-800 AMM 21-51-10
